# SDR AALA20001384

- Difficulty date: August 23, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK NR 6. REMOVED AND REPLACED SECTION OF SEAT TRACK BETWEEN FACTORY SPLICES AND INSTALLED NEW SPLICES SRM 53-05 FIG 4.  (M)
